RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Inform. Primen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Inform. Primen., 2013, Volume 7, Issue 1, Pages 3–11 (Mi ia239)  

This article is cited in 6 scientific papers (total in 6 papers)

Analytical modeling of invariant measure distributions in stochastic systems with discontinuous characteristics

I. N. Sinitsyn

IPI RAN

Abstract: Basedonnormalapproximationandstatisticallinearization, exactandapproximatealgorithmsfordistibutions with invariant measure analytical modeling in nongaussian stochastic systems (StS) with discontinuous characteristics are developed. Peculiarities in Poisson StS are considered. Test examples confirm the practical accuracy of algorithms.

Keywords: analytical modeling; autocorrelated noise; distribution with invariant measure; method of normal approximation; method of statistical linearization; Poisson stochastic system; Pugachev integrodifferential equations, stochastic regime; stochastic system in Ito sense.

Full text: PDF file (171 kB)
References: PDF file   HTML file

Citation: I. N. Sinitsyn, “Analytical modeling of invariant measure distributions in stochastic systems with discontinuous characteristics”, Inform. Primen., 7:1 (2013), 3–11

Citation in format AMSBIB
\Bibitem{Sin13}
\by I.~N.~Sinitsyn
\paper Analytical modeling of invariant measure distributions in stochastic systems with discontinuous characteristics
\jour Inform. Primen.
\yr 2013
\vol 7
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/ia239}


Linking options:
  • http://mi.mathnet.ru/eng/ia239
  • http://mi.mathnet.ru/eng/ia/v7/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Sinitsyn, “Parametricheskoe statisticheskoe i analiticheskoe modelirovanie raspredelenii v nelineinykh stokhasticheskikh sistemakh na mnogoobraziyakh”, Inform. i ee primen., 7:2 (2013), 4–16  mathnet
    2. I. N. Sinitsyn, “Analiz i modelirovanie raspredelenii v ereditarnykh stokhasticheskikh sistemakh”, Inform. i ee primen., 8:1 (2014), 2–11  mathnet  crossref  elib
    3. I. N. Sinitsyn, “Analiticheskoe modelirovanie raspredelenii s invariantnoi meroi v negaussovskikh differentsialnykh i privodimykh k nim ereditarnykh stokhasticheskikh sistemakh”, Inform. i ee primen., 8:2 (2014), 2–14  mathnet  crossref  elib
    4. I. N. Sinitsyn, V. I. Sinitsyn, E. R. Korepanov, “Modelirovanie normalnykh protsessov v stokhasticheskikh sistemakh so slozhnymi irratsionalnymi nelineinostyami”, Inform. i ee primen., 9:1 (2015), 2–8  mathnet  crossref  elib
    5. I. N. Sinitsyn, V. I. Sinitsyn, “Analiticheskoe modelirovanie normalnykh protsessov v volterrovskikh stokhasticheskikh sistemakh”, Sistemy i sredstva inform., 28:2 (2018), 4–19  mathnet  crossref  elib
    6. I. N. Sinitsyn, V. I. Sinitsyn, “Analiticheskoe modelirovanie raspredelenii s invariantnoi meroi v volterrovskikh stokhasticheskikh sistemakh”, Sistemy i sredstva inform., 28:3 (2018), 4–25  mathnet  crossref  elib
  • Информатика и её применения
    Number of views:
    This page:236
    Full text:60
    References:29
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020